# SDR BJNA20171017001

- Difficulty date: October 17, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737-400
- Aircraft serial: 254
- Aircraft time: 59,817 hours, 39,507 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED DURING CLIMB,  CABIN PRESSURE COULD NOT BE CONTROLLED NORMAL OR STANDBY, CABIN WAS CONTROLLED IN MANUAL MODE HOWEVER CABIN DID EXCEED 10000 FEET WHILE PERFORMING CHECKLIST PROCEDURES.
